# SDR SWAA2022010348071

- Difficulty date: November 26, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: BROKEN ACCESS PANEL 192DR BODY FAIRING RH FWD LATCH FUSELAGE EXTERIOR ; 2021-544461 / [01] REPLACED FWD LATCH ON ACCESS PANEL 192DR BODY FAIRING RH FUSELAGE EXTERIOR IAW BOEING 737-700 SRM 51-40-02-0G-0; [02] TASK COMPLETED
